# SDR UPS03840231

- Difficulty date: February 13, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 78,322 hours, 26,030 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  AFTER REMOVAL OF LEAKING FASTENERS FOUND EXTERNAL DOUBLER AND UPPER WING SKIN CRACKED AT FASTENER HOLE AT XRS 22 AT STRINGER 5.  REMOVED DOUBLER, OVERSIZED FASTENER HOLE, NDT VERIFIED NO CRACKS AT HOLE, FABRICATED FREEZE PLUG BUSHINGS, DOUBLER AND INSTALLED IAW SAA SK 811-230, DC8-57-20070.
